Description of Kirkland Signature Suphedrine PE, Nasal & Sinus Decongestant Formula, 144 Tablets
Kirkland Signature Suphedrine PE
- Phenylephrine Hydrochloride 10 mg.
- Nasal & Sinus Decongestant Formula.
Temporary Relief of:
- Nasal Congestion.
- Sinus Congestion.
Compare to the active ingredient of SUDAFED PE™.
Active Ingredient (in each tablet) -- Purpose:
Phenylephrine HCl 10 mg -- Nasal decongestant
Read all product packaging carefully for directions and warnings.
Disclaimer: The statements made, or products sold through this website, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any disease. Actual results may vary significantly and are dependent on individuals. You should always consult with your physician before starting any health products or any health-related programs.